Please use this identifier to cite or link to this item: https://hdl.handle.net/10593/798
Full metadata record
DC FieldValueLanguage
dc.contributor.authorŚliwa, Wiesław-
dc.date.accessioned2011-01-12T10:59:58Z-
dc.date.available2011-01-12T10:59:58Z-
dc.date.issued2008-
dc.identifier.citationCanad. Math. Bull., 51(2008), 604-617.pl_PL
dc.identifier.urihttp://hdl.handle.net/10593/798-
dc.description.abstractIt is proved that every infinite-dimensional non-archimedean Banach space of countable type admits a linear continuous operator without a non-trivial closed invariant subspace. This solves a problem stated by A. C. M. van Rooij and W. H. Schikhof in 1992.pl_PL
dc.language.isoenpl_PL
dc.publisherCanadian Mathematical Societypl_PL
dc.subjectInvariant subspacespl_PL
dc.subjectNon-archimedean Banach spacespl_PL
dc.titleThe Invariant Subspace Problem for Non-Archimedean Banach Spacespl_PL
Appears in Collections:Artykuły naukowe (WMiI)

Files in This Item:
File Description SizeFormat 
Sliwa 31.pdf147.47 kBAdobe PDFView/Open
Show simple item record



Items in AMUR are protected by copyright, with all rights reserved, unless otherwise indicated.